Numerical approximation of statistical solutions of scalar conservation laws (bibtex)
by Fjordholm, U. S., Mishra, S. and Lye, K. O.
Reference:
U. S. Fjordholm, S. Mishra and K. O. Lye. Numerical approximation of statistical solutions of scalar conservation laws. SIAM J. Numer. Anal., 56(5):2989–3009, 2018.
Bibtex Entry:
@article{FjLyMi18,
	arxiv = "1710.11173",
	author = "Fjordholm, U. S. and Mishra, S. and Lye, K. O.",
	doi = "10.1137/17M1154874",
	journal = "SIAM J. Numer. Anal.",
	note = "arXiv:1710.11173",
	number = 5,
	pages = "2989–3009",
	title = "{Numerical approximation of statistical solutions of scalar conservation laws}",
	volume = 56,
	year = "2018"
}
Powered by bibtexbrowser